# SDR VNAA2017011500017

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 2,877 hours, 28,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TURNED ON AND OFF MULTIPLE TIMES IN FLIGHT.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT SWITCH.
